Journal d’Analyse Mathématique

, Volume 41, Issue 1, pp 39–53

Conformal mappings onto domains with arbitrarily specified boundary shapes

  • Andrew N. Harrington
Article

DOI: 10.1007/BF02803393

Cite this article as:
Harrington, A.N. J. Anal. Math. (1982) 41: 39. doi:10.1007/BF02803393

Copyright information

© Hebrew University of Jerusalem 1982

Authors and Affiliations

  • Andrew N. Harrington
    • 1
  1. 1.School of MathematicsGeorgia Institute of TechnologyAtlantaUSA

Personalised recommendations